English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Friedrich Hirzebruch (1927-2012)

MPS-Authors
/persons/resource/persons236497

Zagier,  Don
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Atiyah, M., & Zagier, D. (Eds.). (2014). Friedrich Hirzebruch (1927-2012). Notices of the American Mathematical Society, 61(7), 706-727. doi:10.1090/noti1145.


Cite as: http://hdl.handle.net/21.11116/0000-0004-16A5-9
Abstract
There is no abstract available